# SDR 98ZZZX4488

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61571
- Make and model: Cessna 172M
- Aircraft serial: 17264648
- System (JASC): 3710 · Vacuum Distribution System
- Part: Vacuum Filter
- Part number: AJ101
- Condition: Clogged
- Location: Vacuum System
- Part time: 2,898 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO FAILED DURING REPAIR.  INSPECTED ALL VACUUM FILTERS FOR CONDTION.  B3-54 FILTER BROWN IN COLOR AND 1J10-1 FILTER WAS ORIGINAL FILTER FROM DAY OF MANUFACTURE OF AIRCRAFT.  DATE CODE FOUND ON FILTER 2Q74.  REPLACED BOTH FILTERS.  SUBMITTER STATED MOST LIKELY CAUSE OF DG FAILURE IS CLOGGED FILTER.  NEED AD OR MSB TO INSPECT AND CHANGE OLD FILTERS.
